Life after zoloft - do you have withdrawal symptoms? headaches?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cathyaa
New Member


Date Joined Nov 2005
Total Posts : 7
   Posted 11/30/2005 10:19 AM (GMT -6)   
sad   skull My aunt was on zoloft for 3 years after the death of my uncle.  She was weaned off a few months ago.  Since then she is experiencing non-stop headaches.  She is 62 years young and otherwise very, very active and healthy.  She also cries a lot more now.  Do you have any side effects after weaning?????
 
Thank you for any info that I can forward to her. 
cathy
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 16, 2017 4:18 PM (GMT -6)
There are a total of 2,882,888 posts in 316,328 threads.
View Active Threads


Who's Online
This forum has 157669 registered members. Please welcome our newest member, nitamonlani.
421 Guest(s), 10 Registered Member(s) are currently online.  Details
carattop, Kent M., netsavy006, celerity-dad, johnny0625, Kat1000, MarkInNova, Dadeen, Shane8844, SAI_17


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer